Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1983, Volume 51, Issue 1

On the Global Uniqueness of Fix-Price Equilibria<47:OTGUOF>2.0.CO;2-W
p. 47-68

Norbert Schulz

Fix-price equilibria a la Benassy are shown to be unique under a condition, closely related to the macroeconomic stability condition, at any price system p >> O.

Log In To View Full Content

Journal News